ACCUEIL

Consignes aux
auteurs et coordonnateurs
Nos règles d'éthique
Auteurs : soumettez
votre article en ligne
Autres revues >>

Technique et Science Informatiques

0752-4072
Revue des sciences et technologies de l'information
 

 ARTICLE VOL 22/3 - 2003  - pp.257-288  - doi:10.3166/tsi.22.257-288
TITRE
Optima locaux garantis pour l'approximation différentielle

RÉSUMÉ
first introduce the class GLO[ ]; it includes optimization problems that guarantee the quality of their local optima, with respect to the differential approximation ratio. Next, we show that a certain number of well-known combinatorial problems belong to this class, while other ones do not. Finally, based upon the results obtained, we place GLO[ ] in the scene of the approximability classes.


ABSTRACT
We first introduce the class GLO[]; it includes optimization problems that guarantee the quality of their local optima, with respect to the differential approximation ratio. Next, we show that a certain number of well-known combinatorial problems belong to this class, while other ones do not. Finally, based upon the results obtained, we place GLO[] in the scene of the approximability classes.


AUTEUR(S)
Jérôme MONNOT, Vangelis Th. PASCHOS, Sophie TOULOUSE

Reçu le 19 mars 2002.    Accepté le 3 mars 2003.

MOTS-CLÉS
approximation polynomiale, complexité, optimisation locale, recherche locale.

KEYWORDS
approximation polynomiale, complexité, optimisation locale, recherche locale.

CITATIONS
tsi.revuesonline.com/revues/11/citation/3750.html

LANGUE DE L'ARTICLE
Français

 PRIX
• Abonné (hors accès direct) : 12.5 €
• Non abonné : 25.0 €
|
|
--> Tous les articles sont dans un format PDF protégé par tatouage 
   
ACCÉDER A L'ARTICLE COMPLET  (849 Ko)



Mot de passe oublié ?

ABONNEZ-VOUS !

CONTACTS
Comité de
rédaction
Conditions
générales de vente

 English version >> 
Lavoisier